# SDR TWAA9711901

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 736664B
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 818 - DURING CLIMB, THE GENERATOR DRIVE WARNING LIGHT FLICKERED.  IGD WAS NOT DISCONNECTED.  REMOVED AND REPLACED THE IDG, MFG P/N 736664B LEAK CHECKED AND OPERATIONAL CHECK WAS NORMAL.  REPAIRED THE IDG AND RETURNED TO SERVICE. CHECK C-7/9/97-LAX---------CLOSED----------.  (M)
